Alert archive / Florida / Tornado Warnings in 2010
Tornado Warning 34, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Sep 28, 2010, 8:15 PM EDT for Brevard County, Indian River County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2010, 8:15 PM EDT (00:15 UTC)
- Expired
- Sep 28, 2010, 9:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Brevard County, FL, Indian River County, FL
The radar
The Melbourne radar (KMLB), 24 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 0.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 887 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
301
WFUS52 KMLB 290015
TORMLB
FLC009-061-290100-
/O.NEW.KMLB.TO.W.0034.100929T0015Z-100929T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
815 PM EDT TUE SEP 28 2010
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN BREVARD COUNTY IN FLORIDA...
THIS INCLUDES THE CITIES OF...PALM BAY...MELBOURNE...MALABAR...
INDIALANTIC...GRANT...BAREFOOT BAY...
NORTHEASTERN INDIAN RIVER COUNTY IN FLORIDA...
THIS INCLUDES THE CITIES OF...SEBASTIAN INLET...ROSELAND...
* UNTIL 900 PM EDT.
* AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO APPROACHING
SEBASTIAN INLET...MOVING NORTHWEST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SEBASTIAN INLET RECREATION...MICCO...WEST MELBOURNE...MELBOURNE
BEACH AND INDIAN HARBOUR BEACH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STRONG BUILDING ON
THE LOWEST FLOOR...IN AN INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.
KEEP AWAY FROM WINDOWS. GET UNDER A WORKBENCH OR OTHER PIECE OF
STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY.
EVACUATE MOBILE HOMES OR VEHICLES FOR MORE SUBSTANTIAL SHELTER. IF NO
SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS. ABANDON YOUR VEHICLE IF THE
TORNADO IS NEARBY.
&&
LAT...LON 2773 8038 2777 8042 2786 8046 2794 8052
2776 8044 2797 8078 2814 8063 2794 8052
2795 8051 2813 8061 2816 8060 2814 8057
2806 8055 2801 8051 2774 8037
TIME...MOT...LOC 0013Z 130DEG 17KT 2785 8040
$$
KELLY2 follow-up statements
577
WWUS52 KMLB 290043
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
843 PM EDT TUE SEP 28 2010
FLC061-290050-
/O.CAN.KMLB.TO.W.0034.000000T0000Z-100929T0100Z/
INDIAN RIVER-
843 PM EDT TUE SEP 28 2010
...THE TORNADO WARNING FOR NORTHEASTERN INDIAN RIVER COUNTY IS
CANCELLED...
LAT...LON 2782 8051 2784 8057 2797 8078 2814 8063
2802 8057 2803 8056 2813 8061 2816 8060
2798 8050 2790 8048 2794 8052 2796 8051
2803 8055 2802 8057 2787 8049 2788 8047
TIME...MOT...LOC 0040Z 130DEG 17KT 2793 8051
$$
FLC009-290100-
/O.CON.KMLB.TO.W.0034.000000T0000Z-100929T0100Z/
BREVARD-
843 PM EDT TUE SEP 28 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN BREVARD COUNTY...
AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STORM CAPABLE OF PRODUCING A TORNADO ALONG THE IMMEDIATE
COAST OF SOUTHERN BREVARD COUNTY NEAR FLORIDANA BEACH...MOVING NORTH
AT 25 MPH. OTHER ROTATION WAS DETECTED INLAND OVER EXTREME SOUTHERN
BREVARD COUNTY NEAR MICCO.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MELBOURNE SHORES...VALKARIA...MALABAR...SPESSARD HOLLAND PARK...WEST
MELBOURNE...PALM BAY...MELBOURNE VILLAGE...MELBOURNE BEACH...
MELBOURNE...INDIAN HARBOUR BEACH AND INDIALANTIC
LAT...LON 2782 8051 2784 8057 2797 8078 2814 8063
2802 8057 2803 8056 2813 8061 2816 8060
2798 8050 2790 8048 2794 8052 2796 8051
2803 8055 2802 8057 2787 8049 2788 8047
TIME...MOT...LOC 0040Z 130DEG 17KT 2793 8051
$$
KELLY606
WWUS52 KMLB 290054
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
854 PM EDT TUE SEP 28 2010
FLC009-290104-
/O.EXP.KMLB.TO.W.0034.000000T0000Z-100929T0100Z/
BREVARD-
854 PM EDT TUE SEP 28 2010
...THE TORNADO WARNING FOR SOUTHEASTERN BREVARD COUNTY WILL EXPIRE AT
900 PM EDT...
THE SEVERE STORM AND TORNADO THAT PROMPTED THE WARNING HAD WEAKENED
AND NO LONGER APPEARED CAPABLE OF PRODUCING TORNADOES OR OTHER SEVERE
WEATHER...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...
HEAVY RAIN WILL MOVE BACK INTO PALM BAY AND MELBOURNE THROUGH 930
PM.
LAT...LON 2782 8051 2784 8057 2797 8078 2814 8063
2802 8057 2803 8056 2813 8061 2816 8060
2798 8050 2790 8048 2794 8052 2796 8051
2803 8055 2802 8057 2787 8049 2788 8047
TIME...MOT...LOC 0054Z 130DEG 17KT 2797 8057
$$
KELLYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Sep 28, 4:00 PM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Sep 28, 4:00 PM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
400 PM EDT TUE SEP 28 2010
.DISCUSSION...
CURRENT/TNGT...PRE-TC HEAVY RAIN IN EVENT IN PROGRESS AS EARLY
SEASON COLD FRONT SAGS INTO SUMMERLIKE TROPICAL AIR MASS...WITH
STRONG JET FORCED ASCENT AIDING TRAINING OF DIURNAL CONVECTIVE CELLS
ACROSS THE CTRL CWA. SEVERAL FLS'S ALREADY ISSUED SO FAR AS SPOTTER
REPORTS OF 5-6"+ HAS BEEN OCCURRING IN SOME AREAS. NO CHOICE BUT TO
EXPAND FLOOD WATCH TO INCLUDE ALL BUT LAKE AND VOLUSIA COUNTIES.
EXPECT SOME SLOW TAPERING OFF OF SHRA THIS EVENING...BUT WITH SOME
DIURNAL FORCING REMAINING OVHD TNGT...SOME REGENERATION COULD OCCUR
LATER ON...SIMILAR TO THIS MORNING.
WED/WED NGT...NW CARIB TC (EITHER HIGH END T.D. OR LOW END T.S.
BASED ON CURRENT NHC FCST) WILL LIFT NNE INTO SOUTH FL THROUGH LATE
AFTN AND THEN OFFSHORE THE EAST CTRL COAST WED NGT. WITH THIS
FEATURE LKLY TO BE "RIGHT HAND SIDED" DUE TO SHEAR AND EXPECTED...
STILL THINK HEAVIEST/MOST WDSPRD PRECIP WL BE OVER THE SERN-MOST CWA
THROUGHOUT EVENT...AS FREQUENCY OF SHRA/SQUALLS WILL BE HIGHEST OVER
THE TREASURE COAST ...THOUGH LWR COVRG/INTENSITY TO THE NORTH OVER
VOLUSIA/BREVARD COS.
THU-NEXT TUE...MADE SOME CHGS TO SHOW LWR RAIN CHCS THROUGH THIS
WEEKEND AS DRIER "POST-TC" AIR TAKES HOLD ACROSS THE CWA BEHIND WHAT
IS FCST TO BE POST-TC "NICOLE". N-NW FLOW WILL BACK SOME TO NE FRI
ONWARD...WHICH SHOULD ADVECT SHALLOW MOISTURE ONSHORE...SFC-H85 FLOW
WL PERSIST ITO NEXT WEEK...AND LKLY BE STRONG ENOUGH TO PUSH SHRA
WELL ONSHORE. HAVE REMOVED TS CHCS GIVEN THE LWR MEAN MOISTURE VALUES
COUPLED WITH STRENGTH/PERSISTENCE OF NE FLOW.
&&
.AVIATION...STNRY SW-NE CONVECTIVE BAND PRODUCING NMRS SHRA/TS WITH
MVFR-IFR CIGS/VSBYS ISM/MCO TO NEAR SFB AND DAB EXPECTED TO GRDLY
WEAKEN OVERNIGHT. INCREASING FREQUENCY OF SHRA/SQUALLS (ESPEC FOR
MLB-VRB) LATE TNGT AND THROUGH THE DAY WED. BETTER CHC FOR G30-35KT+
AT MLB-VRB...LESS SO ELESEWHERE...THOUGH WILL LKLY SEE OCNL MVFR TO
IFR VSBYS AND MVFR CIGS IN PRECIP.
&&
.MARINE...SOME SLGT CHGS TO MARINE WARNINGS ARE IN ORDER ATTM. HAVE
UPGRADED TS WATCH TO A T.S. WARNING FROM 20-60NM SOUTH OF THE
VOLUSIA BREVARD-COUNTY LINE...AND 0-20NM SOUTH OF SEBASTIAN INLET.
WILL ALSO GO WITH SCA FOR 0-20NM FROM VOLUSIA/BREVARD COUNTY LINE
TO SEBASTIAN INLET...AND FROM 20-60NM OFFSHORE FROM FLAGLER BEACH
TO VOLUSIA/BREVARD COUNTY LINE.
NO OTHER SUBSTANTIVE CHGS TO MARINE FCST AT LEAST UNTIL UPDATED NHC
PACKAGE COMES OUT AT 5 PM. WORST OF WINDS/SEAS EXPECTE WED-WED
EVENING WITH CPA OF TC CENTER TO THE SERN-MOST CWA.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 75 83 69 85 / 60 60 40 10
MCO 73 86 69 88 / 40 60 30 10
MLB 77 87 70 86 / 60 70 40 20
VRB 77 87 70 86 / 70 80 50 20
LEE 73 84 69 88 / 40 50 30 10
SFB 75 84 69 88 / 40 60 30 10
ORL 74 85 70 88 / 40 60 30 10
FPR 77 86 72 86 / 70 80 50 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR INDIAN RIVER-MARTIN-
NORTHERN BREVARD-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN BREVARD-ST. LUCIE.
TROPICAL STORM WIND WATCH THROUGH LATE WEDNESDAY NIGHT FOR
INDIAN RIVER-MARTIN-ST. LUCIE.
TROPICAL STORM WATCH FOR INDIAN RIVER-MARTIN-ST. LUCIE.
AM...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 5 AM EDT THURSDAY
FOR COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE.
TROPICAL STORM WARNING FOR COASTAL WATERS FROM SEBASTIAN INLET
TO JUPITER INLET OUT 20 NM-WATERS FROM SEBASTIAN INLET TO
JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM
OFFSHORE.
&&
SHORT TERM...CRISTALDI
LONG TERM....SEDLOCK
AVIATION...CRISTALDIHazardous weather outlook, Sep 28, 7:54 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 754 PM EDT TUE SEP 28 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-290800- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 754 PM EDT TUE SEP 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. TROPICAL DEPRESSION SIXTEEN OVER THE NORTHWEST CARIBBEAN IS FORECAST TO TO LIFT NORTHWARDS TOWARDS SOUTH FLORIDA LATE TONIGHT. THE PRIMARY THREATS WILL BE HEAVY RAIN...MINOR FLOODING...AND ISOLATED TORNADOES. FOR DETAILED INFORMATION REGARDING WEATHER HAZARDS ASSOCIATED WITH TROPICAL DEPRESSION SIXTEEN AND THE EXPECTED IMPACTS TO PARTS OF EAST CENTRAL FLORIDA...PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENT. PRODUCT: MIAHLSMLB .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TROPICAL DEPRESSION SIXTEEN IS FORECAST TO MOVE ACROSS SOUTH FLORIDA AND OFFSHORE NEAR JUPITER INLET WEDNESDAY NIGHT. INTERESTS IN EAST CENTRAL FLORIDA ARE URGED TO CLOSELY MONITOR THE PROGRESS OF THE LOW. AFTER THE TROPICAL SYSTEM DEPARTS LATE THIS WEEK...HAZARDOUS BOATING CONDITIONS WILL PERSIST INTO THE WEEKEND BUT SHOWER AND STORM CHANCES WILL BE REDUCED AS A SLIGHTLY LESS HUMID AIR MASS IS FORECAST TO MOVE INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. A MORE FORMAL ACTIVATION MAY BE REQUIRED ACROSS THE TREASURE COAST TOMORROW. MOSES
In the hours before
Special weather statement, Sep 28, 2:55 PM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 255 PM EDT TUE SEP 28 2010 FLZ053-281930- OSCEOLA- 255 PM EDT TUE SEP 28 2010 ...FUNNEL CLOUDS POSSIBLE OVER NORTHEASTERN OSCEOLA COUNTY... AT 254 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS OVER NORTHEASTERN OSCEOLA COUNTY...MOVING NORTHWEST AT 10 MPH. FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS. SEDLOCK
Local storm report, Sep 28, 3:21 PM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EDT TUE SEP 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN PORT SAINT LUCIE 27.28N 80.35W
09/28/2010 M3.00 INCH ST. LUCIE FL TRAINED SPOTTER
A TRAINED STORM SPOTTER IN PORT SAINT LUCIE REPORTED A
TOTAL OF 3.0 INCHES OF RAIN SINCE 800 A.M.
0245 PM HEAVY RAIN PORT SAINT JOHN 28.48N 80.79W
09/28/2010 M5.56 INCH BREVARD FL PUBLIC
PUBLIC REPORTED 5.56 INCHES OF RAIN IN PORT SAINT JOHN.
RELAYED BY BROADCAST MEDIA.
0310 PM HEAVY RAIN 1 N COCOA 28.39N 80.75W
09/28/2010 M6.58 INCH BREVARD FL PUBLIC
A COCORAHS SPOTTER REPORTED 6.58 INCHES OF RAIN TODAY IN
NORTH COCOA NEAR CANAVERAL GROVES BOULEVARD AND US 1.
&&
WAUSpecial weather statement, Sep 28, 3:24 PM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EDT TUE SEP 28 2010
FLZ045-053-282015-
ORANGE-OSCEOLA-
324 PM EDT TUE SEP 28 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EXCESSIVE
LIGHTNING OVER CENTRAL ORANGE COUNTY...NORTHWESTERN OSCEOLA COUNTY...
* UNTIL 415 PM EDT.
AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CLUSTER CAPABLE OF PRODUCING EXCESSIVE LIGHTNING 7 MILES
SOUTHWEST OF ORLANDO INTERNATIONAL AIRPORT...MOVING NORTH AT 15 MPH.
LOCATIONS IN THE PATH OF THE LIGHTNING STORM INCLUDE BELLE
ISLE...ORLOVISTA...PINE CASTLE AND THE ORLANDO ATTRACTIONS AREA.
THIS STORM CLUSTER IS CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR HARD TOPPED
AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF
COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. STAY AWAY
FROM TREES.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA.
GUSTY WINDS OF 40 TO 45 MPH MAY CAUSE UNSECURED OBJECTS TO BLOW
AROUND.
HEAVY RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME
ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. RAINFALL AMOUNTS
WILL VARY FROM 1 TO 3 INCHES AND LOCALLY MORE. MOTORISTS SHOULD SLOW
DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE
SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2859 8157 2863 8147 2862 8132 2861 8132
2861 8121 2843 8116 2824 8156 2825 8157
TIME...MOT...LOC 1923Z 179DEG 23KT 2837 8137
SEDLOCKSpecial weather statement, Sep 28, 4:21 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
421 PM EDT TUE SEP 28 2010
FLZ044-144-282100-
NORTHERN LAKE COUNTY-SOUTHERN LAKE COUNTY-
421 PM EDT TUE SEP 28 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AROUND 45 MPH OVER CENTRAL LAKE COUNTY...
* UNTIL 500 PM EDT.
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS OVER HOWEY IN THE
HILLS...MOVING NORTHWEST AT 20 MPH.
LOCATIONS IN THE PATH OF THESE STORMS WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE FRUITLAND PARK AND LEESBURG.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS NEAR 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL
TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM
PASSES.
LAT...LON 2888 8196 2896 8190 2896 8183 2878 8165
2878 8166 2867 8166 2858 8171 2873 8196
TIME...MOT...LOC 2020Z 122DEG 17KT 2871 8175
KELLYLocal storm report, Sep 28, 7:22 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
722 PM EDT TUE SEP 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 2 WNW COCOA 28.39N 80.78W
09/28/2010 M5.63 INCH BREVARD FL PUBLIC
COCORAHS OBSERVER REPORTED 5.63 INCHES OF RAIN AND MINOR
FLOODING.
0330 PM HEAVY RAIN 4 WNW COCOA 28.40N 80.81W
09/28/2010 M6.48 INCH BREVARD FL TRAINED SPOTTER
SPOTTER REPORTED 6.48 INCHES OF RAIN.
0428 PM TSTM WND GST 3 ESE LAKE GRIFFIN 28.82N 81.81W
09/28/2010 M39.00 MPH LAKE FL ASOS
KLEE MEASURED 34KT/39MPH WIND GUST.
&&
ARBThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 8:07 PM EDT | Special Marine Warning | MLB | 83 min | |
| Sep 29, 5:46 AM EDT | Inland Tropical Storm Warning | MLB | 6 hr | |
| Sep 29, 5:46 AM EDT | Tropical Storm Warning | MLB | 6 hr | |
| Sep 29, 1:56 PM EDT | Small Craft Advisory for Hazardous Seas | MLB | 44 hr |
Nearby
Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.